# SDR DALA2023010900161

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 73,631 hours, 27,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6702 3L DOOR WILL NOT ARM. CORRECTIVE ACTION: OPEN/CLOSED DOOR AND DOOR ARMED NORMAL. (9942296)
